# SDR 2002FA0000213

- Difficulty date: December 26, 2001
- Submitted: February 19, 2002
- Operation: General aviation
- Aircraft: N195CN
- Make and model: Cessna 195A
- Aircraft serial: 16062
- Engine: Jacobs L4*
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRACKETS CRACKED ALL THE WAY ACROSS BEARING BOSS, SEVERLY CORRODED AND MOUNTING LEG OF ONE BRACKET BROKEN OFF.  THE PROBLEM WITH THESE BRACKETS IS THE HIGHLY REACTIVE MAGNESIUM WHICH THEY ARE MADE OF.  THIS IS A HIGHLY CRITICAL COMPONENT AND SHOULD BE INSPECTED CLOSELY OR REPLACED.
